MathSciNet Relay Station
MathSciNet bibliographic data
MR1466338 (98j:20044) 20F32 (20E08 57M07)
Sela, Z. Structure and rigidity in (Gromov) hyperbolic groups and discrete groups in rank $1$ Lie groups. II. Geom. Funct. Anal. 7 (1997), no. 3, 561–593.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement